MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BREVIA DIALYSIS CATHETER KIT 11F (SHORT-TERM) (24CM); CATHETER, SUBCLAVIAN

BARD ACCESS SYSTEMS BREVIA DIALYSIS CATHETER KIT 11F (SHORT-TERM) (24CM); CATHETER, SUBCLAVIAN
Model Number 5563240
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recn3114 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The facility reported that the brevia catheter was fractured near the bifurcation and began leaking.No other information was provided.

Brand Name
BREVIA DIALYSIS CATHETER KIT 11F (SHORT-TERM) (24CM)
Common Device Name
CATHETER, SUBCLAVIAN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7664862
Report Number3006260740-2018-01647
Device Sequence Number848734
Product Code LFJ
UDI-Device Identifier00801741045448
UDI-Public(01)00801741045448
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K881743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5563240
Device Catalogue Number5563240
Device Lot NumberRECN3114
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1